# SDR SWAA2024100831680

- Difficulty date: August 28, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ENTRY DOOR PLATE ASSY SCUFF PLATE LOWER POSITION FWD SIDE AT FWD GALLEY AREA 2024-533521 CRACK ON ENTRY DOOR PLATE ASSY SCUFF PLATE LOWER POSITION FWD SIDE AT FWD GALLEY AREA<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N:B23353969;DUE DATE:17-MAR-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 07/DEC/24;[03] REPAIRED ENTRY DOOR PLATE ASSY SCUFF PLATE LOWER POSITION FWD SIDE AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED.
